Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 20, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 28, 2006, 5:01 PM EDT for Orange County, Florida. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2006, 5:01 PM EDT (21:01 UTC)
- Expired
- May 28, 2006, 6:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Orange County, FL
The radar
The Melbourne radar (KMLB), 79 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 674 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 282102
SVRMLB
FLC095-282200-
/O.NEW.KMLB.SV.W.0020.060528T2101Z-060528T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
501 PM EDT SUN MAY 28 2006
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ORANGE COUNTY IN FLORIDA
THIS INCLUDES THE CITIES OF...WINTER PARK...ALOMA...AND
DOWNTOWN ORLANDO...
* UNTIL 600 PM EDT
* AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WINTER PARK. THIS STORM WAS DRIFTING SOUTH AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
AZALEA PARK BY 545 PM EDT
CONWAY...ORLANDO...BY 555 PM EDT
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
LAT...LON 2860 8120 2842 8120 2842 8127 2845 8130
2844 8147 2848 8144 2859 8144 2863 8141
$$
CRISTALDI2 follow-up statements
000
WWUS52 KMLB 282147
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
545 PM EDT SUN MAY 28 2006
FLC095-282200-
/O.CON.KMLB.SV.W.0020.000000T0000Z-060528T2200Z/
ORANGE FL-
545 PM EDT SUN MAY 28 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL ORANGE COUNTY...
AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE STRONG TO SEVERE THUNDERSTORMS JUST EAST OF THE ORLANDO
INTERNATIONAL AIRPORT...AND EXTENDING SOUTH TO THE OSCEOLA COUNTY
LINE AND EASTWARD ALONG THE BEACHLINE TO ABOUT 5 MILES EAST OF THE
AIRPORT.
LAT...LON 2860 8120 2842 8120 2842 8127 2845 8130
2844 8147 2848 8144 2859 8144 2863 8141
$$
CRISTALDI000
WWUS52 KMLB 282202
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
600 PM EDT SUN MAY 28 2006
FLC095-282210-
/O.EXP.KMLB.SV.W.0020.000000T0000Z-060528T2200Z/
ORANGE FL-
600 PM EDT SUN MAY 28 2006
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ORANGE COUNTY EXPIRED
AT 600 PM EDT...
AT 600 PM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORMS OVER DOWNTOWN ORLANDO THAT PROMPTED THE WARNING
HAD WEAKENED AND WERE NO LONGER CAPABLE OF PRODUCING DAMAGING 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06
MIN/MAX 69 87 67 86 66
TEMP 88 81 76 73 71 77 83 86 85 78 74 71 69 75 82 85 84 77 73 70 68
DEWPT 64 64 65 66 67 68 69 68 68 67 66 66 65 66 68 69 69
DATA LOST
Select WeatherWire Option :
---------------------------
1) WMO Header Database
2) PIL Header Database
3) Priority Codes
4) Terminal Configuration
5) Test Message
=>
** Starting WeatherWire Message Display **
(Press ENTER to view Options Menu)
Select WeatherWire Option :
---------------------------
1) WMO Header Database
2) PIL Header Database
3) Priority Codes
4) Terminal Configuration
5) Test Message
=>
** Starting WeatherWire Message Display **
(Press ENTER to view Options Menu)
68 67 66 65
RH 45 56 69 79 87 74 63 55 57 69 76 84 87 74 63 59 61 74 81 87 90
WIND DIR S S S S S S S S S S SE S S S S S S S S S S
WIND SPD 11 9 8 5 5 9 13 13 10 8 5 4 3 4 6 8 6 5 5 5 5
CLOUDS SC SC SC SC FW SC SC SC SC SC SC SC SC SC SC SC SC SC SC SC SC
POP 12HR 20 30 30 40 40
QPF 12HR 0.02 0.18 0.04 0.19 0.14
SNOW 12HR 00-00 00-00 00-00
RAIN SHWRS S S S S S S S C C S S S S C C C C C C C C
TSTMS S S S S S S S C C S S S S C C C C C C C C
HEAT INDEX 89 83 87 89 88 85 89 88
MAX HEAT 93 88 87 89 87 85 89 87
DATE 05/31/06 THU 06/01/06 FRI 06/02/06 SAT 06/03/06 SUN 06/04/06
UTC 6HRLY 17 23 05 11 17 23 05 11 17 23 05 11 17 23 05 11 17 23
CDT 6HRLY 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18
MAX/MIN 83 64 83 62 81 60 79 61 83
TEMP 79 81 70 66 79 81 69 64 77 79 67 62 75 77 67 63 78 81
DEWPT 65 66 66 65 64 63 62 60 60 61 60 60 60 60 60 58 59 59
PWIND DIR S N N N N N NE E SE
WIND CHAR LT LT GN LT GN LT LT LT LT
AVG CLOUDS SC SC BK SC SC SC FW FW FW FW FW FW FW FW SC SC FW FW
POP 12HR 50 50 40 20 10 10 10 10 10
RAIN SHWRS C C C C C S
TSTMS C C C C C S
$$
MOZ062-291300-
SULLIVAN-FRANKLIN MO
38.22N 91.17W
500 PM CDT SUN MAY 28 2006
DATE MON 05/29/06 TUE 05/30/06 WED
UTC 3HRLY 20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11
CDT 3HRLY 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06
MIN/MAX 68 88 66 86 66
TEMP 87 80 75 72 70 76 83 87 86 78 73 70 68 75 81 85 84 77 73 70 68
DEWPT 66 66 66 66 66 67 69 69 68 67 66 65 65 66 67 68 68 67 66 65 64
RH 50 62 74 81 87 74 63 55 55 69 79 84 90 74 63 57 59 71 79 84 87
WIND DIR S S S S S S S S S S S S S S S S S S S S W
WIND SPD 11 10 8 6 8 10 13 13 11 9 8 6 5 5 8 8 5 6 6 6 4
CLOUDS SC FW FW FW FW SC SC SC SC SC SC SC SC SC SC SC SC SC SC SC SC
POP 12HR 10 20 20 40 40
QPF 12HR 0 0.01 0.02 0.24 0.14
SNOW 12HR 00-00 00-00 00-00
RAIN SHWRS S S S S S S C C C C C C C C
TSTMS S S S S S S C C C C C C C C
HEAT INDEX 89 82 87 91 89 83 88 87
MAX HEAT 93 88 87 91 87 83 88 86
DATE 05/31/06 THU 06/01/06 FRI 06/02/06 SAT 06/03/06 SUN 06/04/06
UTC 6HRLY 17 23 05 11 17 23 05 11 17 23 05 11 17 23 05 11 17 23
CDT 6HRLY 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18
MAX/MIN 83 63 83 61 81 60 82 62 85
TEMP 79 81 70 65 78 81 SATURDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS.
LOWS 45 TO 50.
.SUNDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS 60 TO
65.
&&
TEMPERATURE / PRECIPITATION
NEWPORT 46 59 49 61 51 62 / 10 10 20 20 10 40
$$
=
ORZ003-004-290545-
COAST RANGE OF NORTHWEST OREGON-CENTRAL COAST RANGE OF WESTERN
OREGON-
INCLUDING THE CITIES OF...JEWELL...VERNONIA...SUNSET SUMMIT...LEES
CAMP...GRANDE RONDE...BURNT WOODS...SWISSHOME...VENETA
228 PM PDT SUN
DATA LOST
Select WeatherWire Option :
---------------------------
1) WMO Header Database
2) PIL Header Database
3) Priority Codes
4) Terminal Configuration
5) Test Message
=>
** Starting WeatherWire Message Display **
(Press ENTER to view Options Menu)
Select WeatherWire Option :
---------------------------
1) WMO Header Database
2) PIL Header Database
3) Priority Codes
4) Terminal Configuration
5) Test Message
=>
** Starting WeatherWire Message Display **
(Press ENTER to view Options Menu)
MAY 28 2006
.TONIGHT...MOSTLY CLOUDY WITH SCATTERED SHOWERS IN THE
EVENING...THEN PARTLY CLOUDY AFTER MIDNIGHT. PATCHY FOG AFTER
MIDNIGHT. LOWS 40 TO 45. SOUTHWEST WIND 5 TO 10 MPH BECOMING LIGHT
AFTER MIDNIGHT.
.MEMORIAL DAY...PARTLY SUNNY. PATCHY FOG IN THE MORNING. WARMER.
HIGHS 60 TO 70. LIGHT WIND BECOMING WEST 5 TO 10 MPH IN THE
AFTERNOON.
.MONDAY NIGHT...PARTLY CLOUDY. LOWS AROUND 45. LIGHT WIND.
.TUESDAY...MOSTLY CLOUDY. HIGHS 65 TO 70. LIGHT WIND BECOMING
NORTHWEST 5 TO 10 MPH IN THE AFTERNOON.
.TUESDAY NIGHT...PARTLY CLOUDY. LOWS 45 TO 50. NORTH WIND 5 TO
10 MPH.
.WEDNESDAY...MOSTLY CLOUDY WITH A CHANCE OF RAIN. HIGHS 65 TO 70.
.WEDNESDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. LOWS
AROUND 50.
.THURSDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
65 TO 70.
.THURSDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. LOWS 45 TO
50.
.FRIDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS 60 TO
70.
.FRIDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. LOWS
AROUND 45.
.SATURDAY...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. HIGHS 65 TO 70.
.SATURDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS.
LOWS AROUND 45.
.SUNDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS 65 TO
70.
$$
=
ORZ005-WAZ020-022-290545-
LOWER COLUMBIA-WILLAPA HILLS-I-5 CORRIDOR IN COWLITZ COUNTY-
INCLUDING THE CITIES OF...ST. HELENS...CLATSKANIE...CATHLAMET...
WILLAPA...FRANCES...ELK MOUNTAIN...LONGVIEW...KELSO...CASTLE ROCK
228 PM PDT SUN MAY 28 2006
.TONIGHT...MOSTLY CLOUDY. SCATTERED SHOWERS IN THE EVENING.
PATCHY FOG AFTER MIDNIGHT. LOWS AROUND 45. SOUTH WIND 5 TO 10 MPH.
.MEMORIAL DAY...PARTLY SUNNY. PATCHY FOG IN THE MORNING. HIGHS IN
THE 60S. LIGHT WIND.
.MONDAY NIGHT...PARTLY CLOUDY. LOWS 45 TO 50. LIGHT WIND.
.TUESDAY...PARTLY SUNNY. HIGHS 65 TO 75. LIGHT WIND BECOMING
NORTHWEST 5 TO 10 MPH IN THE AFTERNOON.
.TUESDAY NIGHT...PARTLY CLOUDY. LOWS AROUND 50. NORTH WIND 5 TO
10 MPH SHIFTING TO THE NORTHEAST AFTER MIDNIGHT.
.WEDNESDAY...MOSTLY CLOUDY WITH A CHANCE OF RAIN. HIGHS 65 TO 70.
.WEDNESDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. LOWS
AROUND 50.
.THURSDAY...PARTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
60 TO 70.
.THURSDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. LOWS 45 TO
50.
.FRIDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS 60 TO
65.
.FRIDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. LOWS
45 TO 50.
.SATURDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
60 TO 70.
.SATURDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS.
LOWS 45 TO 50.
.SUNDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS 60 TO
70.
&&
TEMPERATURE / PRECIPITATION
KELSO-LONGVIEW 46 68 49 73 51 70 / 30 10 10 10 10 30
$$
=
ORZ006-WAZ039-290545-
GREATER PORTLAND METRO AREA-GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...FOREST GROVE...BEAVERTON...GRESHAM...
OREGON CITY...LA CENTER...BATTLEGROUND...VANCOUVER...CAMAS
228 PM PDT SUN MAY 28 2006
.TONIGHT...MOSTLY CLOUDY. SCATTERED SHOWERS IN THE EVENING. PATCHY
FOG AFTER MIDNIGHT. LOWS AROUND 45. SOUTHWEST WIND 5 TO 10 MPH IN
THE EVENING BECOMING LIGHT.
.MEMORIAL DAY...PARTLY SUNNY. PATCHY FOG IN THE MORNING. WARMER.
HIGHS 65 TO 70. LIGHT WIND.
.MONDAY NIGHT...PARTLY CLOUDY. LOWS AROUND 50. LIGHT WIND.
.TUESDAY...PARTLY SUNNY. HIGHS NEAR 75. LIGHT WIND BECOMING
NORTHWEST 5 TO 10 MPH IN THE AFTERNOON.
.TUESDAY NIGHT...PARTLY CLOUDY. LOWS AROUND 50. NORTHWEST WIND 5 TO
10 MPH.
.WEDNESDAY...MOSTLY CLOUDY. A CHANCE OF RAIN IN THE AFTERNOON. HIGHS
70 TO 75.
.WEDNESDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. LOWS
AROUND 50.
.THURSDAY...PARTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
AROUND 70.
.THURSDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. LOWS
AROUND 50.
.FRIDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS 65 TO
70.
.FRIDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. LOWS
45 TO 50.
.SATURDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
AROUND 70.
.SATURDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS.
LOWS 45 TO 50.
.SUNDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
AROUND 70.
&&
TEMPERATURE / PRECIPITATION
PORTLAND 47 69 51 76 52 71 / 30 10 10 10 10 30
$$
=
ORZ007-290545-
CENTRAL WILLAMETTE VALLEY-
INCLUDING THE CITIES OF...MCMINNVILLE...SALEM...WILSONVILLE...
STAYTON
228 PM PDT SUN MAY 28 2006
.TONIGHT...MOSTLY CLOUDY. SCATTERED SHOWERS IN THE EVENING. PATCHY
FOG AFTER MIDNIGHT. LOWS 40 TO 45. SOUTHWEST WIND 5 TO 10 MPH
BECOMING LIGHT AFTER MIDNIGHT.
.MEMORIAL DAY...PARTLY SUNNY. PATCHY FOG IN THE MORNING. WARMER.
HIGHS 65 TO 70. LIGHT WIND.
.MONDAY NIGHT...PARTLY CLOUDY. LOWS 45 TO 50. LIGHT WIND.
.TUESDAY...PARTLY SUNNY. HIGHS 70 TO 75. LIGHT WIND BECOMING NORTH
5 TO 10 MPH IN THE AFTERNOON.
.TUESDAY NIGHT...PARTLY CLOUDY. LOWS AROUND 50. NORTHWEST WIND 5 TO
10 MPH.
.WEDNESDAY...MOSTLY CLOUDY. A CHANCE OF RAIN IN THE AFTERNOON. HIGHS
70 TO 75.
.WEDNESDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. LOWS
AROUND 50.
.THURSDAY...PARTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
AROUND 70.
.THURSDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. LOWS
AROUND 50.
.FRIDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS 65 TO
70.
.FRIDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. LOWS
AROUND 45.
.SATURDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
AROUND 70.
.SATURDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS.
LOWS AROUND 45.
.SUNDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
AROUND 70.
&&
TEMPERATURE / PRECIPITATION
SALEM 43 69 47 75 50 72 / 30 10 10 10 10 30
$$
=
ORZ008-290545-
SOUTH WILLAMETTE VALLEY-
INCLUDING THE CITIES OF...CORVALLIS...ALBANY...EUGENE...SPRINGFIELD
228 PM PDT SUN MAY 28 2006
.TONIGHT...MOSTLY CLOUDY. SCATTERED SHOWERS IN THE EVENING. PATCHY
FOG AFTER MIDNIGHT. LOWS 40 TO 45. SOUTHWEST WIND 5 TO 10 MPH
BECOMING LIGHT AFTER MIDNIGHT.
.MEMORIAL DAY...PARTLY SUNNY. PATCHY FOG IN THE MORNING. WARMER.
HIGHS 65 TO 70. LIGHT WIND BECOMING NORTHWEST 5 TO 10 MPH IN THE
AFTERNOON.
.MONDAY NIGHT...PARTLY CLOUDY. LOWS AROUND 45. LIGHT WIND.
.TUESDAY...PARTLY SUNNY. HIGHS 70 TO 75. LIGHT WIND BECOMING NORTH
5 TO 10 MPH IN THE AFTERNOON.
.TUESDAY NIGHT...PARTLY CLOUDY. LOWS AROUND 50. WEST WIND 5 TO
10 MPH.
.WEDNESDAY...MOSTLY CLOUDY. A CHANCE OF RAIN IN THE AFTERNOON. HIGHS
AROUND 70.
.WEDNESDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. LOWS
AROUND 50.
.THURSDAY...PARTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
AROUND 70.
.THURSDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. LOWS
AROUND 50.
.FRIDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
AROUND 70.
.FRIDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. LOWS
AROUND 45.
.SATURDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
AROUND 70.
.SATURDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS.
LOWS AROUND 45.
.SUNDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
AROUND 70.
&&
TEMPERATURE / PRECIPITATION
EUGENE 42 67 46 74 49 72 / 30 10 10 10 10 30
$$
=
ORZ009-WAZ023-290545-
WESTERN COLUMBIA RIVER GORGE-
INCLUDING THE CITIES OF...ROOSTER ROCK...CASCADE LOCKS...HOOD
RIVER...STEVENSON...CARSON...SKAMANIA
228 PM PDT SUN MAY 28 2006
.TONIGHT...MOSTLY CLOUDY. SCATTERED SHOWERS IN THE EVENING. LOWS
AROUND 45. WEST WIND 5 TO 15 MPH...EXCEPT 15 TO 25 MPH WITH GUSTS TO
30 MPH NEAR HOOD RIVER THIS EVENING.
.MEMORIAL DAY...PARTLY SUNNY. WARMER. HIGHS 65 TO 70. LIGHT WIND
BECOMING WEST 5 TO 10 MPH IN THE AFTERNOON.
.MONDAY NIGHT...PARTLY CLOUDY. LOWS 45 TO 50. WEST WIND 5 TO 10 MPH
BECOMING LIGHT AFTER MIDNIGHT.
.TUESDAY...MOSTLY CLOUDY. WARMER. HIGHS 75 TO 80. WEST WIND 5 TO
10 MPH.
.TUESDAY NIGHT...PARTLY CLOUDY. LOWS AROUND 50. WEST WIND 5 TO
10 MPH BECOMING LIGHT AFTER MIDNIGHT.
.WEDNESDAY...MOSTLY CLOUDY. A CHANCE OF RAIN IN THE AFTERNOON. HIGHS
70 TO 75.
.WEDNESDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. LOWS
AROUND 50.
.THURSDAY...PARTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
70 TO 75.
.THURSDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. LOWS 50 TO
55.
.FRIDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS 70 TO
75.
.FRIDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. LOWS
45 TO 50.
.SATURDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
70 TO 75.
.SATURDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS.
LOWS 45 TO 50.
.SUNDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS 70 TO
75.
&&
TEMPERATURE / PRECIPITATION
CASCADE LOCKS 46 69 48 75 50 72 / 30 10 10 10 10 30
$$
=
WAZ019-040-290545-
SOUTH WASHINGTON CASCADES-SOUTH WASHINGTON CASCADE FOOTHILLS-
INCLUDING THE CITIES OF...COLDWATER VISITORS CENTER...MT ST
HELENS...WIND RIVER VALLEY...MERWIN LAKE...YALE LAKE...COUGAR
228 PM PDT SUN MAY 28 2006
.TONIGHT...MOSTLY CLOUDY. SCATTERED SHOWERS...DECREASING
OVERNIGHT. SNOW LEVEL 5000 FEET. VALLEY LOWS 40 TO 45. SOUTHWEST
WIND 5 TO 15 MPH BECOMING LIGHT AFTER MIDNIGHT.
.MEMORIAL DAY...PARTLY SUNNY. WARMER. FREE AIR FREEZING LEVEL
6000 FEET. VALLEY HIGHS 60 TO 70. LIGHT WIND BECOMING WEST 5 TO
10 MPH IN THE AFTERNOON.
.MONDAY NIGHT...PARTLY CLOUDY. FREE AIR FREEZING LEVEL 8000 FEET.
VALLEY LOWS AROUND 45. LIGHT WIND.
.TUESDAY...MOSTLY CLOUDY. FREE AIR FREEZING LEVEL 9000 FEET. VALLEY
HIGHS 65 TO 75. LIGHT WIND BECOMING NORTHWEST 5 TO 10 MPH IN THE
AFTERNOON.
.TUESDAY NIGHT...PARTLY CLOUDY. FREE AIR FREEZING LEVEL 9000 FEET.
VALLEY LOWS 45 TO 50. NORTH WIND 5 TO 10 MPH SHIFTING TO THE
SOUTHEAST AFTER MIDNIGHT.
.WEDNESDAY...MOSTLY CLOUDY. A CHANCE OF RAIN IN THE AFTERNOON. SNOW
LEVEL ABOVE 8000 FEET.
.WEDNESDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. SNOW
LEVEL 8000 FEET.
.THURSDAY...PARTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. SNOW
LEVEL 8000 FEET.
.THURSDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. SNOW LEVEL
8000 FEET.
.FRIDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. SNOW LEVEL
8000 FEET.
.FRIDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. SNOW
LEVEL 7000 FEET.
.SATURDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. SNOW
LEVEL 7000 FEET.
.SATURDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS.
SNOW LEVEL 7000 FEET.
.SUNDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. SNOW LEVEL
7000 FEET.
$$
=
ORZ010-012-290545-
NORTH OREGON CASCADE FOOTHILLS-CASCADE FOOTHILLS IN LANE COUNTY-
INCLUDING THE CITIES OF...SANDY...ESTACADA...SILVER FALLS STATE
PARK...SWEET HOME...VIDA...JASPER...COTTAGE GROVE
228 PM PDT SUN MAY 28 2006
.TONIGHT...MOSTLY CLOUDY. SCATTERED SHOWERS IN THE EVENING. PATCHY
FOG AFTER MIDNIGHT. LOWS AROUND 40. SOUTHWEST WIND 5 TO 10 MPH
BECOMING LIGHT AFTER MIDNIGHT.
.MEMORIAL DAY...PARTLY SUNNY. PATCHY FOG IN THE MORNING. WARMER.
HIGHS 60 TO 70. LIGHT WIND BECOMING WEST 5 TO 10 MPH IN THE
AFTERNOON.
.MONDAY NIGHT...PARTLY CLOUDY. LOWS AROUND 45. LIGHT WIND.
.TUESDAY...PARTLY SUNNY. HIGHS 65 TO 75. LIGHT WIND BECOMING NORTH
5 TO 10 MPH IN THE AFTERNOON.
.TUESDAY NIGHT...PARTLY CLOUDY. LOWS 45 TO 50. NORTH WIND 5 TO
10 MPH BECOMING LIGHT AFTER MIDNIGHT.
.WEDNESDAY...MOSTLY CLOUDY. A CHANCE OF RAIN IN THE AFTERNOON. HIGHS
65 TO 70.
.WEDNESDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. LOWS
45 TO 50.
.THURSDAY...PARTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
60 TO 70.
.THURSDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. LOWS 45 TO
50.
.FRIDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS 65 TO
70.
.FRIDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. LOWS
AROUND 45.
.SATURDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS
65 TO 70.
.SATURDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS.
LOWS AROUND 45.
.SUNDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. HIGHS 65 TO
70.
$$
=
ORZ011-013-290545-
NORTH OREGON CASCADES-CASCADES OF LANE COUNTY-
INCLUDING THE CITIES OF...GOVERNMENT CAMP...PARKDALE...DETROIT...
SANTIAM PASS...MCKENZIE PASS...MCKENZIE BRIDGE...WILLAMETTE PASS...
OAKRIDGE
228 PM PDT SUN MAY 28 2006
.TONIGHT...MOSTLY CLOUDY. SCATTERED SHOWERS IN THE EVENING. SNOW
LEVEL 5000 FEET. PASS WINDS SOUTHWEST 10 TO 15 MPH BECOMING LIGHT
AFTER MIDNIGHT.
.MEMORIAL DAY...PARTLY SUNNY. WARMER. FREE AIR FREEZING LEVEL
6000 FEET RISING TO 7000 FEET IN THE AFTERNOON. PASS WINDS WEST 5 TO
10 MPH.
.MONDAY NIGHT...PARTLY CLOUDY. FREE AIR FREEZING LEVEL 9000 FEET.
LIGHT WIND.
.TUESDAY...MOSTLY CLOUDY. FREE AIR FREEZING LEVEL 9000 FEET. LIGHT
WIND BECOMING NORTHWEST 5 TO 10 MPH IN THE AFTERNOON.
.TUESDAY NIGHT...PARTLY CLOUDY. FREE AIR FREEZING LEVEL 10000 FEET.
PASS WINDS NORTHWEST 5 TO 10 MPH SHIFTING TO THE SOUTHEAST AFTER
MIDNIGHT.
.WEDNESDAY...MOSTLY CLOUDY. A CHANCE OF RAIN IN THE AFTERNOON. SNOW
LEVEL ABOVE 8000 FEET.
.WEDNESDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. SNOW
LEVEL ABOVE 8000 FEET.
.THURSDAY...PARTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. SNOW
LEVEL ABOVE 8000 FEET.
.THURSDAY NIGHT...MOSTLY CLOUDY WITH A CHANCE OF SHOWERS. SNOW LEVEL
ABOVE 8000 FEET.
.FRIDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. SNOW LEVEL
ABOVE 8000 FEET.
.FRIDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. SNOW
LEVEL 8000 FEET.
.SATURDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. SNOW
LEVEL 8000 FEET.
.SATURDAY NIGHT...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS.
SNOW LEVEL 8000 FEET.
.SUNDAY...MOSTLY CLOUDY WITH A SLIGHT CHANCE OF SHOWERS. SNOW LEVEL
8000 FEET.
&&
TEMPERATURE / PRECIPITATION
GOVERNMENT CAMP 33 56 36 62 43 63 / 50 10 10 10 10 30
WILLAMETTE PASS 29 55 32 60 38 60 / 30 10 10 10 10 30
$$
=
FOR MORE WEATHER INFORMATION FROM NOAAS NATIONAL WEATHER SERVICE
VISIT...
HTTP://WEATHER.GOV/PORTLANDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:23 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 28, 2:23 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 223 PM EDT SUN MAY 28 2006 .DISCUSSION...ALTHOUGH THE SHOWERS AND STORMS ASSOCIATED WITH A WEAKENING SURFACE TROUGH/BACKDOOR FRONT THAT WAS NORTH FLORIDA WERE DISSIPATING THE TROUGH ITSELF WILL ACT A LIFTING MECHANISM FOR SHOWERS AND STORMS AS IT MOVES DOWN THE PENINSULA THIS AFTERNOON AND EVENING. A WEAK PRESSURE GRADIENT ACROSS THE STATE WILL ALLOW EAST AND WEST COAST SEA BREEZES TO FORM AND PUSH TOWARD THE INTERIOR SECTIONS OF THE STATE...ALREADY OCCURRING..WITH MODELS SUGGESTING COLLISION ZONE FROM NORTH LAKE COUNTY TO POLK COUNTY. AREA IS WEST OF METRO ORLANDO BUT LOOKS TO IMPACT SOUTHEAST ORANGE COUNTY WHERE THERE IS MAJOR TOURISM THIS WEEKEND. MORNING SOUNDINGS SHOWED 500MB TEMPERATURES AROUND -8C AND A DRIER AIR MASS ABOVE 800MB...SHORT TERM MODEL FORECASTS WERE INDICATING TEMPERATURES A LITTLE COOLER/8.5C AND BASE OF THE DRY AIR ZONE LIFTING DURING THE EVENING. STILL HAVE TO BE CONCERN ABOUT GUSTY WINDS...SMALL HAIL AND LIGHTNING OVER THE WESTERN SECTIONS OF THE FORECAST AREA WHERE THE SEA BREEZE COLLISION IS EXPECTED TO TAKE PLACE LATE AFTERNOON/EARLY EVENING. SKIES WILL BECOME MOSTLY CLEAR AFTER MIDNIGHT AS CONVECTION DISSIPATES. MONDAY...AS THE DISSIPATING FRONT CONTINUES MOVING DOWN THE PENINSULA AND EXITING THE CWA LATE IN THE DAY WINDS WILL SHIFT TO THE NORTHEAST AND BRING ONSHORE A MORE STABLE AIR MASS WITH RAIN CHANCES DROPPING OFF DRAMATICALLY. HOWEVER...WILL KEEP CURRENT SLIGHT POP WITH THE DEEPER MOISTURE AND SEA/LAKE BREEZE INTERACTIONS OVER THE SOUTHERN INTERIOR SECTIONS. .LONG TERM...(TUE-SUN)...BACKDOOR SURFACE FEATURE SETTLES SOUTH OF FORECAST AREA AND DISSIPATES LEAVING DEEP LAYER DRYING IN ITS WAKE ARRIVING FROM THE NORTHEAST MONDAY EVENING THRU THE OVERNIGHT. THIS SETS UP LOWER RH CONDITIONS FOR TUE...ESPECIALLY NORTH AND INLAND. POPS BECOME LESS LIKELY WITH ONLY REASONABLE SHOT TOWARD SOUTH CFA WHERE MOISTURE WILL BE SLIGHTLY HIGHER IN PRESENCE OF WEAK ONSHORE FLOW AND SEA BREEZE AND LAKE BREEZE POTENIAL INTERACTIONS. HOWEVER...NOT INCLINED TO MENTION IN FORECAST. WEAK UPPER LOW EAST OF STATE MOVES LITTLE BUT THEN EVENTUALLY FORECAST TO OPEN AND MOVE NORTH AND EAST...KEEPING FLORIDA WITH WEAK UPPER RIDGING. YET... DOWNSTAIRS...GFS WANTS TO EVOLVE AN INVERTED TROUGH JUST OFFSHORE. THE EFFECT EITHER WAY IS FOR ONSHORE FLOW TO CONTINUE THRU THURSDAY AND GRADUAL REMOISTENING. THEN...LOW LEVEL WINDS TO VEER SOUTHWEST FOR FRIDAY AHEAD OF NEXT MID-LAT SYSTEM. STEERING ADJUSTMENTS TO BRING INCREASED OPPORTUNITY FOR SCT CONVECTION FRI-SUN EACH DAY. && .MARINE...BUOY 009 HAS BEEN RECORDING WSW WINDS 5 TO 10 KNOTS AND 1 TO 2 FOOT SEAS PAST SEVERAL HOURS. ONSHORE WINDS WILL SHIFT BACK TO THE WEST EARLY THEN VEER TO THE NORTHEAST AS A DISSIPATING FRONT PUSHES DOWN THE AREA. EXPECT SEA BREEZES TO ENHANCE SPEEDS AT THE COAST BUT STILL IN THE 10 TO 15 KNOT RANGE. SEAS 3 FEET OR LESS. && .AVIATION...VFR AREA-WIDE EXCEPT FOR MAINLY MVFR IN VCNTY OF ISOLATED STORMS KDAB/KSFB MID-LATE AFTERNOON AND KMCO WEST LATE AFTERNOON TO EARLY EVENING. EXPECT STRONGEST AND GREATEST CONCENTRATION OF STORMS WEST OF KMCO LATE TODAY AND THIS EVENING. GROUND MOISTURE FROM EVENING RAINS AND LIGHT WINDS MAY PRODUCE LATE NIGHT MVFR FOG AT INLAND SITES. && .FIRE WEATHER...MINIMAL RH VALUES WILL REMAIN NEAR OR ABOVE 40 PERCENT. MAIN CONCERN TONIGHT WILL BE CLOUD TO GROUND LIGHTNING ASSOCIATED WITH LATE AFTERNOON AND EVENING STORMS OVER WESTERN SECTIONS AND ISOLATED STORMS SOUTHERN SECTIONS MONDAY. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 87 68 87 / 10 10 0 10 MCO 71 90 72 89 / 20 10 0 10 MLB 74 86 71 85 / 10 20 10 10 VRB 72 87 69 84 / 10 20 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...WIMMER LONG TERM....SHARP
Hazardous weather outlook, May 28, 6:19 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 619 AM EDT SUN MAY 28 2006 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 282230- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 619 AM EDT SUN MAY 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT ...THUNDERSTORM IMPACT... A WEAKENING SURFACE TROUGH WILL DROP INTO NORTHERN PORTIONS OF THE REGION THIS AFTERNOON. IN ADDITION...A WEAK PRESSURE PATTERN WILL ALLOW THE ATLANTIC AND GULF SEA BREEZE BOUNDARIES TO FORM BY MID DAY AND ADVANCE STEADILY INLAND. ISOLATED LIGHTNING STORMS ARE EXPECTED TO DEVELOP NORTH OF ORLANDO AND IN THE VICINITY OF LAKE OKEECHOBEE...MAINLY AFTER 2 PM. BY LATE AFTERNOON...ADDITIONAL STORMS WILL FORM AS THE ATLANTIC AND GULF BREEZE BOUNDARIES COLLIDE...MAINLY FROM NEAR LAKE GEORGE TO JUST WEST OF ORLANDO TO LAKE KISSIMMEE. A FEW OF THESE STORMS MAY BECOME SEVERE AND PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...LOCALLY DAMAGING WINDS...VERY HEAVY RAINFALL...AND POSSIBLY SOME SMALL HAIL. THESE STORMS WILL INITIALLY MOVE LITTLE...BUT THEN WILL ADVANCE TOWARDS THE WESTERN PENINSULA AT 10 MPH...REACHING THE GULF OF MEXICO BY LATE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED LIGHTNING STORMS MAY FORM MONDAY AFTERNOON IN THE VICINITY OF LAKE OKEECHOBEE...OTHERWISE DRY WEATHER IS EXPECTED ACROSS EAST CENTRAL FLORIDA THROUGH TUESDAY. ON WEDNESDAY...ISOLATED STORMS WILL BE POSSIBLE LATE IN THE DAY ACROSS THE CENTRAL FLORIDA INTERIOR. INCREASING MOISTURE LEVELS AND ACTIVE SEA BREEZE BOUNDARIES SUGGEST A RETURN TO SCATTERED DAILY STORMS BEGINNING THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY. SPRATT
In the hours before
Local storm report, May 28, 4:12 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
412 PM EDT SUN MAY 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 NE DELTONA 28.92N 81.20W
05/28/2006 VOLUSIA FL LAW ENFORCEMENT
DELTONA POLICE DEPARTMENT REPORTS BLOWN TRANSFORMERS,
DOWNED POWER LINES AND HAIL OF UNKNOWN SIZE IN NORTHEAST
PORTIONS OF DELTONA.
&&
MRTSpecial weather statement, May 28, 4:29 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 429 PM EDT SUN MAY 28 2006 FLZ044-282115- NORTHERN LAKE COUNTY- 429 PM EDT SUN MAY 28 2006 ...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL HAIL EAST CENTRAL LAKE COUNTY... AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER CASSIA. THE STORM WAS MOVING SOUTHWEST AT 5 MPH TOWARD MOUNT PLYMOUTH. PERSONS DRIVING ON STATE ROAD 46 IN EASTERN LAKE COUNTY SHOULD BE ON THE LOOKOUT FOR THIS STORM. IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED. CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 3:52 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 38 min |
| May 28, 4:35 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 43 min |
| May 28, 6:13 PM EDT | Severe Thunderstorm Warning | MLB | Orange | 30 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.